MathSciNet Relay Station
MathSciNet bibliographic data
MR768348 35J65
Castro, Alfonso; Shivaji, Ratnasingham Uniqueness of positive solutions for a class of elliptic boundary value problems. Proc. Roy. Soc. Edinburgh Sect. A 98 (1984), no. 3-4, 267–269.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement